Alert archive / Texas / High Wind Warnings in 2019
High Wind Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Nov 30, 2019, 4:10 AM CST for 8 counties in Texas. It took effect at Nov 30, 2019, 10:00 AM CST. It was in force for 8 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 30, 2019, 4:10 AM CST (10:10 UTC)
- In effect from
- Nov 30, 2019, 10:00 AM CST
- Expired
- Nov 30, 2019, 5:58 PM CST
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Floyd County, TX, Hale County, TX, Lamb County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 75 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 11:14 AM CST | NON-TSTM WND GST 59 | Vigo Park, TX | |
| Nov 30, 11:15 AM CST | NON-TSTM WND GST 58 | 2 Ssw Muleshoe, TX | |
| Nov 30, 11:40 AM CST | NON-TSTM WND GST 58 | 6 S Olton, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1150 AND 1200 CST. |
| Nov 30, 11:44 AM CST | NON-TSTM WND GST 60 | Caprock Canyon Sp, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 11:50 AM CST | NON-TSTM WND GST 63 | 6 S Olton, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1140 AND 1200 CST. |
| Nov 30, 11:59 AM CST | NON-TSTM WND GST 60 | 9 Wsw Earth, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 11:59 AM CST | NON-TSTM WND GST 60 | 9 Wsw Earth, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1201 PM, 1232 PM AND 1234 PM. |
| Nov 30, 12:00 PM CST | NON-TSTM WND GST 60 | 2 Ne Dimmitt, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:00 PM CST | NON-TSTM WND GST 60 | 2 Ne Dimmitt, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1210 PM AND 210 PM. |
| Nov 30, 12:01 PM CST | NON-TSTM WND GST 58 | Happy, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:05 PM CST | NON-TSTM WND GST 59 | 7 Ese Silverton, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:19 PM CST | NON-TSTM WND GST 60 | Vigo Park, TX | ADDITIONAL SEVERE GUSTS AT 1114 AM, 1120 AM, 1154 AM, 1156 AM, 1208 PM, 1226 PM, 1250 PM, 105 PM, 110 PM AND 111 PM. |
| Nov 30, 12:25 PM CST | NON-TSTM WND GST 60 | 1 S Plainview, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:25 PM CST | NON-TSTM WND GST 62 | 7 Ese Silverton, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS FROM 1205 TO 1210 PM, 1220 TO 1235 PM AND AT 1 PM. |
| Nov 30, 12:27 PM CST | NON-TSTM WND GST 59 | 3 Wsw Aiken, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:30 PM CST | NON-TSTM WND GST 61 | 2 Ne Friona, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 12:35 PM CST | NON-TSTM WND GST 63 | 1 S Plainview, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1225 AND 1240 CST. |
| Nov 30, 12:37 PM CST | NON-TSTM WND GST 63 | Caprock Canyon Sp, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1144 AM, 112 PM, 202 PM, 214 PM AND 223 PM. |
| Nov 30, 12:55 PM CST | NON-TSTM WND GST 59 | 2 Ene Tulia, TX | MEASURED BY THE TTU MESONET |
| Nov 30, 1:07 PM CST | NON-TSTM WND GST 60 | 3 Ene South Plains, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE GUSTS AT 1249 PM, 108 PM, 111 PM AND 112 PM. |
| Nov 30, 1:15 PM CST | NON-TSTM WND GST 58 | 1 S Plainview, TX | |
| Nov 30, 1:35 PM CST | NON-TSTM WND GST 61 | 3 Wsw Aiken, TX | MEASURED BY THE TTU MESONET. ADDITIONAL SEVERE WIND GUSTS AT 117 PM AND 133 PM. |
| Nov 30, 2:40 PM CST | NON-TSTM WND GST 58 | 5 Ene Abernathy, TX | MEASURED BY THE TTU MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 562 m²/s²
- 0-3 km storm-relative helicity
- 619 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
675 WWUS74 KLUB 301010 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 410 AM CST Sat Nov 30 2019 TXZ043-301800- /O.EXP.KLUB.FG.Y.0014.000000T0000Z-191130T1000Z/ /O.NEW.KLUB.FG.Y.0015.191130T1010Z-191130T1400Z/ /O.EXA.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Kent- Including the city of Jayton 410 AM CST Sat Nov 30 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...For the Dense Fog Advisory, visibility below 1/4 of a mile in dense fog. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Kent County. * WHEN...For the Dense Fog Advisory, until 8 AM CST this morning. For the Wind Advisory, from 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving in fog slow down, use your headlights, and leave plenty of distance ahead of you. During strong wind, use extra caution, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ037-038-301800- /O.EXP.KLUB.FG.Y.0014.000000T0000Z-191130T1000Z/ /O.NEW.KLUB.FG.Y.0015.191130T1010Z-191130T1400Z/ /O.CON.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Dickens-King- Including the cities of Spur, Dickens, Dumont, and Guthrie 410 AM CST Sat Nov 30 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...For the Dense Fog Advisory, visibility less than 1/4 of a mile in dense fog. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Dickens and King Counties. * WHEN...For the Dense Fog Advisory, until 8 AM CST this morning. For the Wind Advisory, from 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving in fog slow down, use your headlights, and leave plenty of distance ahead of you. During strong wind, use extra caution, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ044-301400- /O.EXP.KLUB.FG.Y.0014.000000T0000Z-191130T1000Z/ /O.NEW.KLUB.FG.Y.0015.191130T1010Z-191130T1400Z/ Stonewall- Including the cities of Aspermont and Old Glory 410 AM CST Sat Nov 30 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Visibility below 1/4 of a mile in dense fog. * WHERE...Stonewall County. * WHEN...Until 8 AM CST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ TXZ042-301800- /O.EXP.KLUB.FG.Y.0014.000000T0000Z-191130T1000Z/ /O.EXA.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Garza- Including the cities of Post and Lake Alan Henry 410 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Garza County. * WHEN...from 10 AM CST this morning until 7 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ025-026-031-032-036-301800- /O.EXP.KLUB.FG.Y.0014.000000T0000Z-191130T1000Z/ /O.CON.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Hall-Childress-Motley-Cottle-Crosby- Including the cities of Turkey, Memphis, Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, Ralls, and Crosbyton 410 AM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The southeast Texas Panhandle and much of the Rolling Plains. * WHEN...from 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ021>024-027>030-301800- /O.UPG.KLUB.HW.A.0006.191130T1600Z-191201T0100Z/ /O.NEW.KLUB.HW.W.0009.191130T1600Z-191201T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, and Lockney 410 AM CST Sat Nov 30 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts from 55 to 65 mph expected. * WHERE...Parmer, Castro, Swisher, Briscoe, Bailey, Lamb, Hale and Floyd Counties. * WHEN...From 10 AM this morning to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ033>035-301800- /O.UPG.KLUB.HW.A.0006.191130T1600Z-191201T0100Z/ /O.EXA.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Cochran-Hockley-Lubbock- Including the cities of Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, and Slaton 410 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph possible. * WHERE...Cochran, Hockley and Lubbock Counties. * WHEN...From 10 AM this morning to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ039>041-301800- /O.EXA.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Yoakum-Terry-Lynn- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, and ODonnell 410 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Yoakum, Terry and Lynn Counties. * WHEN...from 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Hazardous driving conditions due to low visibility. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
803 WWUS74 KLUB 301412 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 812 AM CST Sat Nov 30 2019 TXZ037-038-043-302215- /O.EXP.KLUB.FG.Y.0015.000000T0000Z-191130T1400Z/ /O.CON.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Dickens-King-Kent- Including the cities of Spur, Dickens, Dumont, Guthrie, and Jayton 812 AM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...The Rolling Plains. * WHEN...From 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ044-301515- /O.EXP.KLUB.FG.Y.0015.000000T0000Z-191130T1400Z/ Stonewall- Including the cities of Aspermont and Old Glory 812 AM CST Sat Nov 30 2019 ...DENSE FOG ADVISORY HAS EXPIRED... $$ TXZ021>024-027>030-302215- /O.CON.KLUB.HW.W.0009.191130T1600Z-191201T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, and Lockney 812 AM CST Sat Nov 30 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts from 55 to 65 mph expected. * WHERE...Parmer, Castro, Swisher, Briscoe, Bailey, Lamb, Hale and Floyd Counties. * WHEN...From 10 AM this morning to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ025-026-031>036-039>042-302215- /O.CON.KLUB.WI.Y.0018.191130T1600Z-191201T0100Z/ Hall-Childress-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Yoakum-Terry-Lynn-Garza- Including the cities of Turkey, Memphis, Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 812 AM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Yoakum, Terry and Lynn Counties. * WHEN...From 10 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Hazardous driving conditions due to low visibility in blowing dust. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
916 WWUS74 KLUB 302024 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 224 PM CST Sat Nov 30 2019 TXZ021>024-027>030-010100- /O.CON.KLUB.HW.W.0009.000000T0000Z-191201T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, and Lockney 224 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Lamb, Castro, Swisher, Parmer, Bailey, Briscoe, Hale and Floyd Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ025-026-031>043-010100- /O.CON.KLUB.WI.Y.0018.000000T0000Z-191201T0100Z/ Hall-Childress-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Dickens-King-Yoakum-Terry-Lynn-Garza-Kent- Including the cities of Turkey, Memphis, Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, and Jayton 224 PM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...The Rolling Plains and the southern and central South Plains. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
421 WWUS74 KLUB 302358 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 558 PM CST Sat Nov 30 2019 TXZ021>024-027>030-010100- /O.CAN.KLUB.HW.W.0009.000000T0000Z-191201T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, and Lockney 558 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING IS CANCELLED... Winds have dropped below high wind warning criteria, and they will continue to decrease this evening. $$ TXZ025-026-031>043-010100- /O.CAN.KLUB.WI.Y.0018.000000T0000Z-191201T0100Z/ Hall-Childress-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Dickens-King-Yoakum-Terry-Lynn-Garza-Kent- Including the cities of Turkey, Memphis, Childress, Kirkland, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, and Jayton 558 PM CST Sat Nov 30 2019 ...WIND ADVISORY IS CANCELLED... Winds have dropped below wind advisory criteria, and they will continue to decrease this evening. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Nov 30, 3:52 AM CST, 18 minutes earlier.
Area forecast discussion, Nov 30, 3:52 AM CST, 18 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 352 AM CST Sat Nov 30 2019 .DISCUSSION... The shallow stratus has nearly completely eroded for much of the area, but remains mostly intact over the southern Rolling Plains. We are extending the Dense Fog Advisory until 8 am for this area. But trends on the Caprock this morning were clear that veered westerly flow with drier air was sweeping in. And a Pacific Cold Front will also become more apparent around daybreak with flow veering to the west-northwest with cold advection prevalent throughout the day. Highs today will again come up short of normals. But the big news today will be wind. And solutions have trended very recently toward stronger flow in the upper portion of the projected mixed layer, around 750-800 millibars, with wind speeds close to 50 to 55 knots from about Lubbock northward and westward. This is often a good indicator for potential maximum wind gust and suggests a possible risk for high winds in about this same area today. For now, we followed the previous trends and blended wind solutions indicating the main high wind threat today will be just north of Lubbock and have issued a High Wind Warning starting later this morning. But we may adjust the High Wind Warning further south if the trends indicated above for 50+ knots near the top of the mixed layer continue in the next few hours. A Wind Advisory has also been issued for most of the remainder of the area for the same time period. Projected wind speeds also support at least a light blowing dust haze developing on the Caprock, even in spite of the recent rain and we have continued the mention for Patchy Blowing Dust. Wind speeds likely to decline by late this afternoon and become more typically breezy or low-end windy near or just after dark. Cooler air will continue advecting overnight, and Sunday will see another below normal temperature day with much lighter winds, though still breezy over the northern Rolling Plains. Beyond Sunday, little has changed as an upper level ridge will bring near-normal temperatures for most of the early to mid part of the week. A weak front should cause a shift to light northerly flow Tuesday but probably not much impact on temperatures. A wave passing Thursday appears will not have enough amplitude to hold moisture, so rain chances likely to skip past our area. But at least should see minor cooling by Friday behind associated cold front. So, dry conditions will dominate the week ahead. RMcQueen && .FIRE WEATHER... Recent cold and wet weather has left ERC values quite low. Given how long this morning relative humidity values have remained high, it will take most of today to dry into the 20-30 percent range, even with strong west-northwest winds. But expected wind speeds in the 30-45 mph range and gusts 55-65 mph argue towards an area-wide Fire Danger Statement for this afternoon since fine fuels can dry very rapidly. RMcQueen && .LUB WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 4 AM CST early this morning for TXZ025- 026-031-032-036>038-042>044. Wind Advisory from 10 AM this morning to 7 PM CST this evening for TXZ025-026-031>043. High Wind Warning from 10 AM this morning to 7 PM CST this evening for TXZ021>024-027>030. && 05/99
Hazardous weather outlook, Nov 30, 4:00 AM CST, 10 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 400 AM CST Sat Nov 30 2019 TXZ021>044-011000- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 400 AM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Today and Tonight Dense fog will persist across the southern Rolling Plains until shortly after daybreak this morning and a Dense Fog Advisory is in effect until 8 am. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds and patchy blowing dust will over-spread the region today. A High Wind Warning is in effect for the northern South Plains and extreme southern Texas Panhandle from 10 AM until 7 PM today. A Wind Advisory is in effect for the remainder of the area for the same time period. Also, elevated fire danger is expected to result from the strong, dry winds. A Fire Danger Statement is in effect area-wide this afternoon.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:10 AM CST | Dense Fog Advisory | LUB | Dickens, Kent, King, Stonewall | 4 hr |
Nearby
High Wind Warnings in Texas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.